# SDR AALA201811309010

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 50,255 hours, 5,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01.
